Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Indianapolis, IN

April 18, 2013Fountain County, Parke County, Vermillion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 18, 2013, 10:31 AM EDT for Fountain County, Parke County, Vermillion County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2013, 10:31 AM EDT (14:31 UTC)
Expired
Apr 18, 2013, 11:15 AM EDT
In force
44 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fountain County, IN, Parke County, IN, Vermillion County, IN

The radar

The Indianapolis radar (KIND), 97 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 9:31 AM EDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -203 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-203 m²/s²
0-3 km storm-relative helicity
-478 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

505 
WUUS53 KIND 181431
SVRIND
INC045-121-165-181515-
/O.NEW.KIND.SV.W.0049.130418T1431Z-130418T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1031 AM EDT THU APR 18 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  NORTHWESTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  CENTRAL VERMILLION COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1115 AM EDT

* AT 1026 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIDGE
  FARM...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEWPORT...VEEDERSBURG...CAYUGA...LODI...PERRYSVILLE...KINGMAN...
  TURKEY RUN STATE PARK...YEDDO...WALLACE...HILLSBORO...MELLOTT AND
  NEWTOWN.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 11 AND 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4000 8754 4026 8710 3991 8709 3973 8754
TIME...MOT...LOC 1431Z 243DEG 30KT 3994 8753

HAIL...1.00IN
WIND...60MPH

$$
JH
2 follow-up statements
595 
WWUS53 KIND 181453
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1053 AM EDT THU APR 18 2013

INC045-121-165-181515-
/O.CON.KIND.SV.W.0049.000000T0000Z-130418T1515Z/
VERMILLION IN-PARKE IN-FOUNTAIN IN-
1053 AM EDT THU APR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FOUNTAIN...NORTHWESTERN PARKE AND CENTRAL VERMILLION COUNTIES UNTIL
1115 AM EDT...

AT 1049 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF VEEDERSBURG...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VEEDERSBURG...YEDDO...WALLACE...HILLSBORO...MELLOTT AND NEWTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 3988 8753 4001 8740 4016 8727 4026 8710
      3991 8709 3973 8754
TIME...MOT...LOC 1453Z 243DEG 30KT 4002 8732

HAIL...1.00IN
WIND...60MPH

$$
JH
829 
WWUS53 KIND 181506
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1106 AM EDT THU APR 18 2013

INC165-181516-
/O.CAN.KIND.SV.W.0049.000000T0000Z-130418T1515Z/
VERMILLION IN-
1106 AM EDT THU APR 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VERMILLION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3998 8731 4004 8727 4012 8719 4020 8711
      3991 8709 3984 8736
TIME...MOT...LOC 1506Z 243DEG 30KT 4007 8719

$$

INC045-121-181515-
/O.CON.KIND.SV.W.0049.000000T0000Z-130418T1515Z/
PARKE IN-FOUNTAIN IN-
1106 AM EDT THU APR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FOUNTAIN AND NORTH CENTRAL PARKE COUNTIES UNTIL 1115 AM EDT...

AT 1103 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
VEEDERSBURG...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HILLSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 3998 8731 4004 8727 4012 8719 4020 8711
      3991 8709 3984 8736
TIME...MOT...LOC 1506Z 243DEG 30KT 4007 8719

HAIL...1.00IN
WIND...60MPH

$$
JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 9:44 AM EDT, 47 minutes earlier.

Area forecast discussion, Apr 18, 9:44 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 AM EDT THU APR 18 2013

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 331 AM EDT THU APR 18 2013

A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH CENTRAL INDIANA
BRINGING CHANCES FOR WIDESPREAD SEVERE WEATHER TO THE AREA LATER
TODAY AND TONIGHT. COLD AIR WILL USHER IN BEHIND THE SYSTEM ON
FRIDAY BRINGING HIGH TEMPERATURES BACK DOWN INTO THE 40S AND LOWS
FRIDAY NIGHT APPROACHING THE FREEZING MARK BEFORE TEMPERATURES BEGIN
TO REBOUND. THE NEXT CHANCES FOR PRECIPITATION WILL COME ON MONDAY
AND REMAIN THROUGH MID WEEK AS ANOTHER FRONTAL SYSTEM ARRIVES.

&&

.NEAR TERM /REST OF TODAY AND TONIGHT/...

ISSUED AT 944 AM EDT THU APR 18 2013

INITIAL LINE OF STORMS IS MOVING IN. BASED ON THIS HAVE UPPED POPS
IN THE WEST THIS MORNING. ALSO MOVED UP START TIME OF FLASH FLOOD
WATCH TO CAPTURE POSSIBLE FLOODING FROM THIS LINE. WINDS ARE GUSTY
OUT AHEAD OF THE LINE SO WIND ADVISORY LOOKS GOOD. SEVERE STORMS
POSSIBLE WITH THE LINE WITH HEATING OUT AHEAD OF IT. TORNADO WATCH
ALREADY ISSUED BY SPC.

SOME CONCERN ABOUT TEMPERATURES BEING IMPACTED BY THIS LINE...SO
WILL LIKELY HAVE TO ADJUST TEMPERATURES WITH LATER UPDATES. ALSO
SOME CONCERN ABOUT HOW THIS LINE WILL IMPACT LATER STORM
DEVELOPMENT. WILL HAVE TO MONITOR CLOSELY.

PREVIOUS NEAR TERM DISCUSSION FOLLOWS...
A WARM FRONT WILL BECOME NEARLY STATIONARY TO THE NORTHWEST OF THE
CWA THROUGH EARLY THIS MORNING..FIRMLY PLACING CENTRAL INDIANA IN
THE WARM SECTOR. INSTABILITY WILL BE ON THE INCREASE
TODAY...REACHING NEARLY 1000 J/KG OF ML CAPE BY MID DAY. IN ADDITION
A STRONG S/SW LLVL JET OF 60KTS WILL STRENGTHEN ACROSS THE REGION
THIS AFTERNOON. WITH SURFACE SOUTH-SOUTHWESTERLY TO SOUTHERLY FLOW
AND AFOREMENTIONED LOW LEVEL JET WILL SEE SIGNIFICANT LOW LEVEL
SHEAR AND CURVING HODOGRAPHS. AND AS MENTIONED BEING IN THE WARM
SECTOR THESE CONDITIONS COULD SEE SOME SUPERCELLS IN THE EARLY
AFTERNOON AHEAD OF ANY COLD FRONTAL ACTIVITY. BY LATER THIS
AFTERNOON AND EARLY EVENING EXPECT TO SEE A PREFRONTAL SQUALL LINE
DEVELOP TO THE WEST AND MOVE THROUGH THE AREA. THIS FEATURE SHOULD
BE GOING STRONG FROM EARLIER TODAY AND SHOULD NOT HAVE PROBLEM
SUSTAINING ITSELF AS IT APPROACHES AND CROSSES THE
AREA...CONSIDERING THE STRONG FORCING AND SHEAR. LOOK FOR BOWING
STRUCTURES AND EMBEDDED SUPERCELLS WITHIN THE LINE. UNFORTUNATELY
THIS WILL BRING A HOST OF SERIOUS SEVERE THREATS TO THE ENTIRE
FORECASTING AREA...INCLUDING DAMAGING WINDS...TORNADOES...LARGE
HAIL...AND HEAVY RAIN. SPC HAS UPDATED THE RISK FOR THIS PERIOD TO
ENCOMPASS THE ENTIRE FORECAST AREA IN A MODERATE RISK.

CONSIDERING THE ALREADY WELL SATURATED GROUND FROM PREVIOUS
EVENTS...AND THE FACT THAT PWATS WILL BE VERY HIGH....AROUND 1.5 TO
1.75...WILL CONTINUE WITH FLASH FLOOD WATCH FOR THE AREA. (SEE
INDFFAIND)

PER THE LOW LEVEL JET MENTIONED ABOVE FORECAST SOUNDINGS SHOW WIND
GUSTS DURING THE DAY OF 40 TO 50 MPH WHICH WOULD PUT CENTRAL INDIANA
FIRMLY WITHIN REACHING WIND ADVISORY CRITERIA. WENT BACK AND FORTH
ON DECIDING WHETHER OR NOT TO PUT UP A WIND ADVISORY FOR BEFORE THE
FROPA AND CONSIDERED PREVIOUS REASONING OF NOT DOING SO AS THIS IS
NOT THE PRIMARY FOCUS. NEVERTHELESS...THINK THIS WARRANTS A HEADLINE
AS THESE NON-CONVECTIVE WINDS LOOK VERY STRONG AND NEED TO BE
BROUGHT TO PUBLIC ATTENTION. STARTED WIND ADVISORY HEADLINE AT 15Z
AND CARRIED IT THROUGH UNTIL 22Z...AROUND THE TIME OF ARRIVAL OF THE
FRONT. WAS ABLE TO COORDINATE THIS WITH MOST SURROUNDINGS OFFICES AS
WELL.

BULK OF THE SEVERE POTENTIAL LOOKS LIKE IT SHOULD END BY 06Z
FRIDAY...AND MOST OF THE PRECIP POTENTIAL IS GONE BY 12Z.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
ISSUED AT 331 AM EDT THU APR 18 2013

SOME LOW CHANCES FOR SHOWERS WILL LINGERING INTO EARLY FRIDAY AS THE
UPPER TROUGH MOVES THROUGH DURING THE DAY. AFTER THAT THINGS LOOK
DRY. MUCH COLDER TEMPERATURES IN STORE FOR THE AREA AS CAA ENSUES
FRIDAY NIGHT. WILL GET PRETTY COLD FRIDAY NIGHT /LOW 30S/ AND THIS
COULD CAUSE A FROST PROBLEM IF WINDS DROP OFF MORE THAN CURRENTLY
FORECAST. OPTED NOT TO INCLUDE ANY MENTION OF FROST ATTM...BUT THIS
MAY NEED TO BE INCLUDED WITH LATER FORECAST ISSUANCES.

DRY AND COLDER WEATHER WILL CONTINUE THROUGH THE FIRST HALF OF THE
WEEKEND.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
ISSUED AT 306 AM EDT THU APR 18 2013

ALTHOUGH THE WEEKEND SHOULD SEE A BREAK FROM UNSETTLED
WEATHER...THE PATTERN WILL RETURN ONCE AGAIN WITH AS ANOTHER LARGE
TROUGH DROPS INTO THE CENTER OF THE NATION NEXT WEEK BRINGING
CHANCES FOR SHOWERS AND THUNDERSTORMS TO MUCH OF THE REMAINDER OF
THE FORECAST PERIOD FROM MONDAY ONWARD. ALLBLEND HANDLES THIS
WELL AND FEW CHANGES WERE REQUIRED...SAVE TO PULL POPS BACK
SLIGHTLY IN A COUPLE OF PERIODS BASED ON UNCERTAINTY/TIMING
DIFFERENCES BETWEEN THE MODELS. ALLBLEND TEMPERATURES SEEMED VERY
REASONABLE AND WERE NOT CHANGED.

&&

.AVIATION /DISCUSSION FOR THE 18/12Z TAFS/...
ISSUED AT 636 AM EDT THU APR 18 2013

STRONG TO SEVERE THUNDERSTORMS AND VERY STRONG WINDS LIKELY AT THE
TAF SITES DURING PORTIONS OF THE PERIOD.

CONDITIONS WILL BE MAINLY VFR THROUGH MUCH OF THE DAY...ALTHOUGH AN
INITIAL ROUND OF SHOWERS AND THUNDERSTORMS MAY CAUSE TEMPORARY
RESTRICTIONS LATER THIS MORNING INTO EARLY AFTERNOON. AN ADDITIONAL
ROUND OF STRONG TO SEVERE STORMS ARE EXPECTED ALONG THE COLD FRONT
AS IT MOVES THROUGH THE AREA THIS EVENING. CONDITIONS BEHIND THE
FRONT ARE LIKELY TO BECOME PREVAILING MVFR.

WINDS WILL QUICKLY BECOME A SIGNIFICANT ISSUE THIS MORNING...WITH
BUFKIT SUGGESTING GUSTS MAY TOP OUT NEAR 40KT AT TIMES...WITH WINDS
OUT OF THE SOUTH. SYNOPTIC WINDS WILL WEAKEN A BIT THIS
EVENING...BUT DAMAGING WINDS MAY OCCUR WITH THUNDERSTORMS. WINDS
WILL BECOME WESTERLY AND WEAKEN AFTER FRONTAL PASSAGE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...SMF
NEAR TERM...50/SMF
SHORT TERM...SMF
ONG TERM....NIELD
AVIATION...NIELD
Hazardous weather outlook, Apr 18, 9:39 AM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
939 AM EDT THU APR 18 2013

INZ021-028>031-035>049-051>057-060>065-067>072-191345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
939 AM EDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS.

HAZARDS: WIDESPREAD DAMAGING WINDS...LARGE HAIL...TORNADOES AND
TORRENTIAL RAINFALL PRODUCING FLASH FLOODING. ALL THUNDERSTORMS
WILL PRODUCE DANGEROUS LIGHTNING AS WELL.

TIMING: THROUGH THIS EVENING.

DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH
CENTRAL INDIANA BRINGING CHANCES FOR WIDESPREAD SEVERE WEATHER TO
THE AREA TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE NEXT MONDAY THROUGH TUESDAY NIGHT.
IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL BE A FACTOR
HOWEVER LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: COLD AIR WILL USHER IN BEHIND THE SYSTEM ON
FRIDAY BRINGING HIGH TEMPERATURES BACK DOWN INTO THE 40S AND LOWS
FRIDAY NIGHT APPROACHING THE FREEZING MARK BEFORE TEMPERATURES BEGIN
TO REBOUND. THE NEXT CHANCES FOR PRECIPITATION WILL COME ON MONDAY AND
REMAIN THROUGH MID WEEK AS ANOTHER FRONTAL SYSTEM ARRIVES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 8:33 PM EDTAreal Flood AdvisoryINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren3 hr
Apr 18, 3:19 AM EDTWind AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more12 hr
Apr 18, 10:12 AM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren63 min
Apr 18, 11:02 AM EDTRiver Flood WarningINDJohnson47 hr
Apr 18, 11:02 AM EDTRiver Flood WarningINDBoone, Marion36 hr
Apr 18, 11:02 AM EDTRiver Flood WarningINDCarroll60 hr
Apr 18, 2:58 PM EDTAreal Flood AdvisoryINDBoone, Clinton, Montgomery5 hr
Apr 18, 4:59 PM EDTAreal Flood WarningINDCarroll, Tippecanoe6 hr
Apr 18, 5:47 PM EDTAreal Flood AdvisoryINDClay, Parke, Putnam3 hr
Apr 18, 7:51 PM EDTRiver Flood WarningINDMontgomery, Parke51 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.